TITLE

Correction: Dalteparin reduced venous thromboembolic events without increased bleeding in acutely ill medical patients

PUB. DATE
July 2005
SOURCE
ACP Journal Club;Jul/Aug2005, Vol. 143 Issue 1, p60
SOURCE TYPE
Academic Journal
DOC. TYPE
Correction notice
ABSTRACT
Presents a correction to the article "Dalteparin Reduced Venous Thromboembolic Events Without Increased Bleeding in Acutely Ill Medical Patients," that was published in the July-August 2005 issue of the periodical "ACP Journal Club."
ACCESSION #
18053710

 

Related Articles

  • Hemoptysis and pseudohemoptysis: The patient expectorating blood. DiLeo, Michael D.; Amedee, Ronald G. // ENT: Ear, Nose & Throat Journal;Dec1995, Vol. 74 Issue 12, p822 

    Reports on the definition of hemoptysis and its causes. Materials and methods; Results; Discussion; Conclusions; Summary.

  • Delivery of the placenta by means of active intervention. Apgar, Barbara // American Family Physician;6/1/1998, Vol. 57 Issue 11, p2847 

    Presents information on uterine relaxation and atony which is described as the most common causes of postpartum hemorrhage within the United States. Estimated number of women randomly assigned; Reference to the incidence of overall postpartum hemorrhage.

  • What's your first aid IQ on...bleeding emergencies?  // Current Health 1;Mar1994, Vol. 17 Issue 7, p12 

    Gives first aid instructions on cleaning up after bleeding emergencies to prevent the spread of the AIDS virus. Avoiding contact with the blood; Use of absorbent material in wiping the blood; Disinfection; Thorough washing of hands; Contents of a first aid kit.

  • Effects of anesthesia on cardiovascular control mechanisms Vatner, S. F. // Environmental Health Perspectives;Oct1978, Vol. 26, p193 

    No abstract available.

  • REAL WORLD BLEEDING COMPLICATIONS DURING RESCUE PERCUTANEOUS CORONARY INTERVENTION: THE MANCHESTER HEART CENTRE EXPERIENCE.  // Heart;Jul2008 Supp, Vol. 94, pA131 

    Presents an abstract to the article "Real World Bleeding Complications During Rescue Percutaneous Coronary Intervention: The Manchester Heart Centre Experience," by B. Clarke, M. Zi, and D. Fraser.

  • HALT HYPOVOLEMIC SHOCK. Petlin, Ann; Carolan, Jacqueline M. // RN;May82, Vol. 45 Issue 5, p36 

    Provides information on hypovolemic shock. Causes of hypovolemia; Loss of circulating fluid due to hypovolemia; Factors that hasten renal failure. INSETS: AUTOTRANSFUSION WITH ANTISHOCK TROUSERS;STEROIDS FOR SHOCK? IN THEORY ONLY.

  • HOW TO STOP A GI BLEED. Petlin, Ann M.; Carolan, Jacqueline M. // RN;Apr81, Vol. 44 Issue 4, p43 

    Presents a guide for stopping gastrointestinal (GI) bleeding. Symptoms of GI bleeding; Causes of GI bleeding; Preparation made to a patient for endoscopy and angiography.

  • Severe Hemorrhage after Extracorporeal Shock--Wave Lithotripsy. Stoller, Marshall L.; Litt, Lawrence; Salazar, Robert G. // Annals of Internal Medicine;10/1/89, Vol. 111 Issue 7, p612 

    Reports on two cases of severe hemorrhage after lithotripsy. Complications of lithotripsy; Importance of detecting hypovolemia before or during sophisticated imaging procedures.

  • A Hemorrhagic Syndrome Due to Dicumarol Poisoning Masquerading as Propylthiouracil Sensitivity. Breckenridge, R.T.; Kellermeyer, R.W. // Annals of Internal Medicine;Jun64, Vol. 60 Issue 6, p1066 

    Examines a hemorrhagic syndrome due to dicumarol poisoning masquerading as propylthiouracil sensitivity. Physical similarity between bishydroxycoumarin and propylthiouracil; Attributes of the patient's hemorrhagic symptoms.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics